# SDR 96ZZZX3685

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Drive Gear
- Part number: D20591
- Condition: Excess Wear
- Location: Governor
- Component: Mcauly, C290D4K
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF PROPELLER GOVERNOR, FOUND EXCESSIVE WEAR ON SPLINE OF DRIVE GEAR.  DRIVE GEAR WAS REPLACED WITH NEW D2088 DRIVE GEAR.
